# SDR AALA202408081373

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 24,571 hours, 3,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ART CREW REST EMERGENCY FLASHLIGHT INOP. REPLACED BATTERY IN AFT CREW REST FLASHLIGHT. OK FOR SERVICE IAW AMM 25-61-01.
